MathSciNet Relay Station
MathSciNet bibliographic data
MR657864 46B10
Godefroy, Gilles; Talagrand, Michel Espaces de Banach représentables. (French) [Representable Banach spaces] Israel J. Math. 41 (1982), no. 4, 321–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement